# SDR QXEA2012100901261

- Difficulty date: October 9, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 22,440 hours, 22,901 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR INBD HINGE BRACKET ANGLE HAS CHAFE DAMAGE.  BLENDED AREA IAW SRM 51-14-00-02-03. MATERIAL REMAINING .078". PERFORMED FPI TO AREA IAW RD 8/4-55-801. NO DEFECTS, TREATED, PRIMED AND PAINTED AREA AS REQUIRED.
